# SDR IPXA1164179

- Difficulty date: January 4, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 5,950 hours, 3,513 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, CABIN COMPT SEAT TRACK CORRODED AT Y953 BETWEEN FR61 AND FR62.  REPAIRED UPPER DECK SEAT TRACK AT Y953 BETWEEN FR61 AND FR63 REF SRM 53-10-16, FIG 201.
